MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. SECONDARY SET, SECURE LOCK, 34 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. SECONDARY SET, SECURE LOCK, 34 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142290490
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although the device was requested to be returned for evaluation, it has not been received.Without the returned device, a probable cause is unable to be determined.
 
Event or Problem Description
It was reported that, on an unknown date in june, a secondary set, secure lock, 34 inch generated a leak during patient use.The reporter stated that the setup was the primary set connected with the secondary set and spiros.It was stated that there was a disconnection between the secondary set and spiros which led to leakage.The leak site was at the level between the spiros connector and the clave cap.The event resulted in a chemo spill.The chemo spill was cleaned up as per facility protocol and the healthcare provider wore personal protective equipment/ppe.The medication involved was cisplatin with a dosage of 38 mg.There was no issue on the pump only the set.A sample is available for evaluation.There was patient involvement and no harm was reported.
 
Additional Manufacturer Narrative
Received one (1) used 142290490 secondary set mated to one (1) used ch2000s-c spinning spiros for inspection.The male luer of the secondary set was connected to the spiros as received.The spin feature on the used spiros was activated and spinning freely.No spline damage or shear tab anomalies on the spiros were observed.The luers were dimensionally measured and met iso specifications.The reported complaint could not be replicated or confirmed.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
SECONDARY SET, SECURE LOCK, 34 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19934910
Report Number9615050-2024-00581
Device Sequence Number7362186
Product Code FPA
UDI-Device Identifier10887787006282
UDI-Public(01)10887787006282(17)261001(10)13725979
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K142367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2026
Device Catalogue Number142290490
Device Lot Number13725979
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by Manufacturer08/12/2024
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CISPLATIN, UNK MFR; PRIMARY PLUM SET, CLAVE SECONDARY PORT, CLAVE Y-SI; SPINNING SPIROS® CLOSED MALE LUER, RED CAP, LICU
Patient SexUnknown